# SDR SWAA2024112557853

- Difficulty date: November 7, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N8511K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36670
- Aircraft time: 26,335 hours, 13,169 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD CORNER SCUFF PLATE IS CRACKED<[01] CRACK ON AFT CARGO DOOR CUTOUT; FWD CORNER SCUFF PLATE WAS REPAIRED ON BACK SHOP W/O 46206/1600/0001 SERIAL NO. 9468658 IAW SRM 53-60-15-2R-1;[02] VERIFIED ITEM 1 AUDIT C/W
